Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Developed Ramsey Hunt Syndrome, prescribed valacyclovir, stopped. Why do I have stomach pain?

I developed Ramsey Hunt Syndrome 20 years ago., Since then I have been on L- lysine . One year ago I was prescribed valacyclovir 500. id RX904. I stopped taking it 2 months ago., But I felt somewhat uneasy about a outbreak coming thru,. So 4 days ago I refilled the prescription,. I have had severe severe abdominable pain with constipation,. What went wrong ??
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

It is unlikely that it is because if the drug as you have been on it for several months prior to it.
The stomach pain could be either gastritis or secondary to constipation itself. I advice you to take Syp lactulose 10 ml at night for the constipation and tab pantoprazole 40 for the pain abdomen, if it still persists or becomes more severe please approach a physician

I hope I was of help

Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor